General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:

Personal entry:
Save password
Forgotten password?

Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1979, Volume 12, Pages 59–157 (Mi intd34)  

This article is cited in 29 scientific papers (total in 30 papers)

Anticanonical models of three-dimensional algebraic varieties

V. A. Iskovskikh

Full text: PDF file (5305 kB)

English version:
Journal of Soviet Mathematics, 1980, 13:6, 745–814

Bibliographic databases:

UDC: 512.776

Citation: V. A. Iskovskikh, “Anticanonical models of three-dimensional algebraic varieties”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 12, VINITI, Moscow, 1979, 59–157; J. Soviet Math., 13:6 (1980), 745–814

Citation in format AMSBIB
\by V.~A.~Iskovskikh
\paper Anticanonical models of three-dimensional algebraic varieties
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1979
\vol 12
\pages 59--157
\publ VINITI
\publaddr Moscow
\jour J. Soviet Math.
\yr 1980
\vol 13
\issue 6
\pages 745--814

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Tikhomirov, “The geometry of the Fano surface of the double cover of $P^3$ branched in a quartic”, Math. USSR-Izv., 16:2 (1981), 373–397  mathnet  crossref  mathscinet  zmath  isi
    2. I. V. Demin, “Fano threefolds representable in the form of line bundles”, Math. USSR-Izv., 17:1 (1981), 219–226  mathnet  crossref  mathscinet  zmath  isi
    3. A. S. Tikhomirov, “The intermediate Jacobian of the double covering of $P^3$ branched at a quartic”, Math. USSR-Izv., 17:3 (1981), 523–566  mathnet  crossref  mathscinet  zmath  isi
    4. S. M. L'vovskii, “Boundedness of the degree of Fano threefolds”, Math. USSR-Izv., 19:3 (1982), 521–558  mathnet  crossref  mathscinet  zmath
    5. V. V. Batyrev, “Toroidal Fano 3-folds”, Math. USSR-Izv., 19:1 (1982), 13–25  mathnet  crossref  mathscinet  zmath
    6. A. S. Tikhomirov, “The Fano surface of the Veronese double cone”, Math. USSR-Izv., 19:2 (1982), 377–443  mathnet  crossref  mathscinet  zmath
    7. I. V. Demin, “Bounds on the degree of a three-dimensional Fano variety representable by a fibering on a conic”, Russian Math. Surveys, 36:3 (1981), 241–242  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. D. G. Markushevich, “Numerical invariants of families of lines on some Fano varieties”, Math. USSR-Sb., 44:2 (1983), 239–260  mathnet  crossref  mathscinet  zmath
    9. N. P. Gushel', “On Fano varieties of genus 6”, Math. USSR-Izv., 21:3 (1983), 445–459  mathnet  crossref  mathscinet  zmath
    10. N. P. Gushel', “Fano varieties of genus 8”, Russian Math. Surveys, 38:1 (1983), 192–193  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. P. F. Kurchanov, “On conics on a double 3-dimensional quadric”, Russian Math. Surveys, 41:1 (1986), 231–232  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. S. M. L'vovskii, “On the extension of varieties defined by quadratic equations”, Math. USSR-Sb., 63:2 (1989), 305–317  mathnet  crossref  mathscinet  zmath
    14. A. V. Pukhlikov, “Birational automorphisms of a three-dimensional quartic with a quadratic singularity”, Math. USSR-Sb., 63:2 (1989), 457–482  mathnet  crossref  mathscinet  zmath
    15. V. A. Iskovskikh, “Double projection from a line on Fano threefolds of the first kind”, Math. USSR-Sb., 66:1 (1990), 265–284  mathnet  crossref  mathscinet  zmath  isi
    16. A. B. Goncharov, “Integral geometry and manifolds of minimal degree in $\mathbb{CP}^n$”, Funct. Anal. Appl., 24:1 (1990), 4–17  mathnet  crossref  mathscinet  zmath  isi
    17. I. A. Cheltsov, “Bounded three-dimensional Fano varieties of integer index”, Math. Notes, 66:3 (1999), 360–365  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. A. I. Kostrikin, V. S. Kulikov, Yu. I. Manin, V. V. Nikulin, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, A. N. Tyurin, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (on his 60th birthday)”, Russian Math. Surveys, 54:4 (1999), 863–868  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    19. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    20. Yu. G. Prokhorov, “On the degree of Fano threefolds with canonical Gorenstein singularities”, Sb. Math., 196:1 (2005), 77–114  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    21. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    22. V. V. Przyjalkowski, “Gromov–Witten invariants of Fano threefolds of genera 6 and 8”, Sb. Math., 198:3 (2007), 433–446  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    23. V. V. Przyjalkowski, “Quantum cohomology of smooth complete intersections in weighted projective spaces and in singular toric varieties”, Sb. Math., 198:9 (2007), 1325–1340  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    24. K. A. Shramov, “Birational Rigidity and $\mathbb Q$-Factoriality of a Singular Double Cover of a Quadric Branched over a Divisor of Degree 4”, Math. Notes, 84:2 (2008), 280–289  mathnet  crossref  crossref  mathscinet  isi  elib
    25. A. G. Kuznetsov, “Derived Categories of Fano Threefolds”, Proc. Steklov Inst. Math., 264 (2009), 110–122  mathnet  crossref  mathscinet  isi  elib  elib
    26. I. V. Karzhemanov, “On Fano threefolds with canonical Gorenstein singularities”, Sb. Math., 200:8 (2009), 1215–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. Victor Batyrev, Dorothee Juny, “Classification of Gorenstein toric Del Pezzo varieties in arbitrary dimension”, Mosc. Math. J., 10:2 (2010), 285–316  mathnet  mathscinet
    28. V. I. Tsygankov, “Equations of $G$-minimal conic bundles”, Sb. Math., 202:11 (2011), 1667–1721  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    29. Yu. G. Prokhorov, “On birational involutions of $\mathbb P^3$”, Izv. Math., 77:3 (2013), 627–648  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    30. Yuri Prokhorov, Constantin Shramov, “Jordan constant for Cremona group of rank $3$”, Mosc. Math. J., 17:3 (2017), 457–509  mathnet  mathscinet
  • Number of views:
    This page:506
    Full text:220

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019